# SDR SWIA200211119

- Difficulty date: August 11, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 18,221 hours, 24,702 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Sensor
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKOFF, AT 90 KAIS, TRIPLE CHIME SMOKE ALARM MAP SMOKE LIGHT ON MAP.  ABORTED TAKEOFF.  REPLACED LAV SMOKE SENSOR WITH A SERVICEABLE UNIT.  OPS CHECKS GOOD.
